MathSciNet Relay Station
MathSciNet bibliographic data
MR1040927 (91h:30067) 30F40 (20H10 22E40)
Gehring, F. W.; Martin, G. J. Stability and extremality in Jørgensen's inequality. Complex Variables Theory Appl. 12 (1989), no. 1-4, 277–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement